Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 5897049, 4 pages
https://doi.org/10.1155/2017/5897049
Research Article

Graphs with Bounded Maximum Average Degree and Their Neighbor Sum Distinguishing Total-Choice Numbers

Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand

Correspondence should be addressed to Kittikorn Nakprasit; moc.liamtoh@kantik

Received 31 May 2017; Accepted 4 October 2017; Published 7 November 2017

Academic Editor: Daniel Simson

Copyright © 2017 Patcharapan Jumnongnit and Kittikorn Nakprasit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patcharapan Jumnongnit and Kittikorn Nakprasit, “Graphs with Bounded Maximum Average Degree and Their Neighbor Sum Distinguishing Total-Choice Numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 5897049, 4 pages, 2017. https://doi.org/10.1155/2017/5897049.